musings (189) fun Monday (76) friendship (63) K9 (12)

Saturday, 24 January 2009

contraindications

Recently diagnosed with high blood pressure, I took the prescribed meds Calcium-channel blockers for three months and noted side effects.

They included

  • headaches
  • swollen ankles
  • and dizziness
Latest appointment with GP went less than smoothly.

*arriving for 9 am I was told the appointment was with another GP, one I'd never met!
*asked if I'd asked for a particular GP; I told them the name of the GP I had been seeing regularly
*finally another appointment was made for 10.40 with the correct GP

Kept the appointment and after taking BP and discussing side-effects GP decided to change meds again.

Once I reached home again I checked the docket to find listed side-effects.

Latest meds can have an adverse impact on

  • kidneys
  • digestive tract
  • respiratory system
  • skin and other tissues
and many more...

Then I read that these meds affect Raynauds! I already have Raynauds!
so, I dread to think what the next month of taking the meds will bring...

2 comments:

itsmee said...

Argh what a pain in the butt, glad to hear they've changed the meds, I hope these do the trick!!

hugs,
Wendy

joangee said...

Thanks Wendy {{{hugs}}}
Am taking one day at a time and going from one appointment to the next. Nothing else to do really.